# SDR HNAA2024091100767

- Difficulty date: August 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2392 BOTTOM OF VERT STAB LH TE CHANNEL PROFILE CRACKED ON AFT SIDE OF SPAR 3.  RAR CHANNEL PROFILE IAW SRM 51-40-02
